# SDR CALA2022090902312

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767
- Aircraft serial: 25284
- Aircraft time: 120,299 hours, 18,804 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Part number: 6268
- Condition: None
- Location: Flap/Slat Shutof
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF HYDRAULIC LEAKAGE COMING FROM RIGHT MLG DOOR. FOUND FLAP/SLAT SHUTOFF VALVE MODULE LEAKING, THEN REMOVED FLOW REGULATOR AND ACCOMPLISHED RINGS AND PACKINGS REPLACEMENT IAW AMM 27-51-48. PERFORMED TEST ON THE FLAP/SLAT SHUTOFF VALVE MODULE IAW AMM 27-51-48-712-074.ALL CHECKS GOOD, NO LEAKAGE NOTED.
